# SDR A6WA202302218467

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 39,583 hours, 38,164 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Plate
- Part number: 601R31145297
- Condition: Corroded
- Location: Main Cabin
- Part time: 39,583 hours, 38,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 467 LH SILL PLATE CORROSION BLEND OUT OF LIMITS .018 REMAINING MATERIAL. *****AIRCRAFT REMOVED FROM SERVICE******** FABRICATED REPAIR FOR FS467 LH SILL PLATE & INSTALLED. RESTORED FINISH PER CRJ200 EA#AWAC-CRJ253-01888 REV IR.
